# SDR SWI2025F01646

- Difficulty date: May 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STRUCTURE OF THE REAR FUSELAGE - FLOOR SUPPORT FS985.00 TO FS1098.20, LBL9.  FLOOR SUPPORT HAS CORROSION PITTING.  (C-CHECK)  REMOVED AND INSTALLED NEW FABRICATED FLOOR SUPPORT SECTION LBL 9.0 FROM BS 977 TO BS 1080 AND REPAIR PARTS REF SRM 53-00-41-201-001-A03, STEPS 5.B. 10 &14 & 16 & 19, REO 690-53-61-1632, REV -.  AND DWG MM690-35041, REV AB. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
